Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Hernández, Francisco L. and Ruiz Bermejo, César (2014) Averaging and orthogonal operators on variable exponent spaces L-p(.) (Omega). Journal of mathematical analysis and applications, 413 (1). pp. 139-153. ISSN 0022-247X

García del Amo Jiménez, Alejandro José and Hernández, Francisco L. and Ruiz Bermejo, César (1996) Disjointly strictly singular operators and interpolation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 126 (5). pp. 1011-1026. ISSN 0308-2105

Ruiz Bermejo, César and Sánchez de los Reyes, Víctor Manuel (2014) Nonlinear subsets of function spaces and spaceability. Linear algebra and its applications (463). pp. 56-67. ISSN 0024-3795

Hernández, Francisco L. and Ruiz Bermejo, César and Sánchez de los Reyes, Víctor Manuel (2015) Spaceability and operator ideals. Journal of Mathematical Analysis and Applications, 431 (2). pp. 1035-1044. ISSN 0022-247X

Ruiz Bermejo, César and Sánchez de los Reyes, Víctor Manuel (2018) Subprojective Nakano spaces. Journal of Mathematical Analysis and Applications, 458 (1). pp. 332-344. ISSN 0022-247X

López Abad, J. and Ruiz Bermejo, César and Tradacete Pérez, Pedro (2014) The convex hull of a Banach-Saks set. Journal of Functional Analysis, 266 (4). pp. 2251-2280. ISSN 0022-1236

Hernández, Francisco L. and Ruiz Bermejo, César (2012) l(q)-structure of variable exponent spaces. Journal of Mathematical Analysis and Applications, 389 (2). pp. 899-907. ISSN 0022-247X

This list was generated on Mon Oct 14 08:25:21 2019 CEST.